# SDR DALA2018102206214

- Difficulty date: October 16, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 83,044 hours, 37,752 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 676, L/P 3578450) WHEN TAXING RUNWAY FOR DEPARTURE RECEIVED "LEFT FWD ENT DOOR" EICAS MESSAGE. MESSAGE BECAME INTERMITTENT. ADJUSTED SENSOR FOR 1L DOOR IAW AMM 52-71-00-825-001.
